# SDR CA120813026

- Difficulty date: August 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: NP13932110
- Condition: Arced
- Location: Cockpit
- Part time: 27,667 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD ARCING AT AN OPERATOR`S STATION, DAMAGE TO CONDUCTIVE FILM ONLY.
